Central European Journal of Mathematics

, Volume 6, Issue 1, pp 87–117

Limit theorems in free probability theory II

Research Article

DOI: 10.2478/s11533-008-0006-z

Cite this article as:
Chistyakov, G.P. & Götze, F. centr.eur.j.math. (2008) 6: 87. doi:10.2478/s11533-008-0006-z
  • 97 Downloads

Abstract

Based on an analytical approach to the definition of multiplicative free convolution on probability measures on the nonnegative line ℝ+ and on the unit circle \( \mathbb{T} \) we prove analogs of limit theorems for nonidentically distributed random variables in classical Probability Theory.

Keywords

Free random variables Nevanlinna functions Schur functions free convolutions limit theorems 

MSC

46L50 60E07 60E10 

Copyright information

© © Versita Warsaw and Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  1. 1.Institute for Low Temperature Physics and EngineeringNational Academy of Sciences of UkraineKharkovUkraine
  2. 2.Fakultät für MathematikUniversität BielefeldBielefeld 1Germany

Personalised recommendations